Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Generic base change, Artin's comparison theorem, and the decomposition theorem for complex Artin stacks


Author: Shenghao Sun
Journal: J. Algebraic Geom. 26 (2017), 513-555
DOI: https://doi.org/10.1090/jag/683
Published electronically: October 31, 2016
MathSciNet review: 3647792
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove the generic base change theorem for stacks and give an exposition on the lisse-analytic topos of complex analytic stacks, proving some comparison theorems between various derived categories of complex analytic stacks. This enables us to deduce the decomposition theorem for perverse sheaves on complex Artin stacks with affine stabilizers from the case over finite fields.


References [Enhancements On Off] (What's this?)


Additional Information

Shenghao Sun
Affiliation: Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, People’s Republic of China

DOI: https://doi.org/10.1090/jag/683
Received by editor(s): January 8, 2015
Received by editor(s) in revised form: September 16, 2015
Published electronically: October 31, 2016
Article copyright: © Copyright 2016 University Press, Inc.